# SDR AALA202305030237

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 64,863 hours, 8,187 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARICRAFT WAS NOT GROUNDED. LAVATORY 3F-1L AT DOOR 3L BIFOLD DOOR DIFFICULT TO SLIDE OPEN. ADJUSTED DOOR FROM LAVATORY. DOOR AT HIGHER POSITION WORKS OK. OK TO SERVICE.
